# SDR 2008UALA02753

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 49,409 hours, 7,303 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100033901
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT IS MISSING LENS ON SEAT 1E.  LENS MISSING ON SEAT 2E.  SUSPECT FAULTY LIGHT ASSEMBLY. REPLACED 1E EEL LIGHT AND OPS NORMAL. SEAT 2E ALSO TESTS NORMAL.  ACFT OK FOR SERVICE.
